Addiction: Substance Abuse Community
I NEED HELP TAPERING
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

I NEED HELP TAPERING

Hello, I have been taking tramadol for about a year, I have been taking about 10 a day, then my doctor discontinued it and I started having extremely terrible withdrawals it had been 5 days since I took one so I go to see my doctor and she says that my body had become physically dependent and I need to taper so she prescribed me more but not even in a lower mg or anything so she didn't tell me how many to start taking for tapering or how long to take so many and how long to take that certain amount until you kick your dose down again I just need help and I need someone to tell me how to go about this I really want to get off of these and I just need a plan and an estimate of how long you think it will take please help me
4 Comments Post a Comment
Blank
Avatar_f_tn
Hey Lynn, Welcome to this forum. I know very little about trams but many members on here do and will hopefully be along to guide and support you. Just wanted to bump your thread up so it doesn't get overlooked. Hang in there.
Blank
470217_tn?1360568961
Hi...I feel for you. It can be done and you will get through. I think we are not supposed to recommend tapering schedules, but maybe someone who has done one can say what they did. You can read my experiences on my past posts but what worked for me might not work for someone else.

Best of luck !
Blank
2218783_tn?1357574681
Hi Lyn and welcome to the forum Unfortunately we are not allowed to give taper advice because of the problems that could happen, I would call your doctor and ask that is only way to be sure someone could give you wrong amount on a taper and tramadol wds can cause seizures so be careful talk to your doctor Good luck! Hang in there!
Blank
1801781_tn?1373244154
there is also a medhelp tramadol group that may help!  Just go here and check it out.

http://www.medhelp.org/user_journals/show/652914/Tramadol--ultram-recovery-room-57
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Addiction Answerers
480448_tn?1397235344
Blank
nursegirl6572
PA
1970885_tn?1385151576
Blank
kyle505
Sacramento, CA
3092482_tn?1383176848
Blank
weaver71
CA
2083449_tn?1381358308
Blank
Sonrissa
NV
5347058_tn?1381192026
Blank
ariley13
Boston, MA
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN